# SDR DHL2003804781

- Difficulty date: February 12, 2003
- Submitted: March 29, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 570551849
- Condition: Delaminated
- Location: Access Door
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER ACCESS DOOR NR 540 WITH EXTERNAL SKIN DELAMINATED.  R & R LT LOWER EXTERNAL ACCESS DOOR NR 540 IAW SRM 51-3-0 PG. 1
